# SDR ASAA9880210

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 22-23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - CREW REPORTED HOT SCORCHED PLASTIC ODOR IN AREA OF ROWS 22 THROUGH 25.  REPLACED MELTED CONNECTORS P2-3291 AND R5-3292 ABOVE ROW 22 LT, BALLAST AT ROWS 22-32 RT AND BULBS FROM ROWS 18-28.  NO ODORS WERE DETECTED.  (M)
